Alert archive / Idaho / Red Flag Warnings in 2013
Red Flag Warning 16, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Aug 11, 2013, 3:35 AM MDT for 22 counties in Idaho. It took effect at Aug 11, 2013, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 11, 2013, 3:35 AM MDT (09:35 UTC)
- In effect from
- Aug 11, 2013, 12:00 PM MDT
- Expired
- Aug 11, 2013, 9:03 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pocatello, ID
All 22 counties
Bannock County, ID, Bear Lake County, ID, Bingham County, ID, Blaine County, ID, Boise County, ID, Bonneville County, ID, Butte County, ID, Caribou County, ID, Cassia County, ID, Clark County, ID, Custer County, ID, Franklin County, ID, Fremont County, ID, Idaho County, ID, Jefferson County, ID, Lemhi County, ID, Madison County, ID, Oneida County, ID, Power County, ID, Teton County, ID, Twin Falls County, ID, Valley County, ID
The radar
The Pocatello radar (KSFX), 49 km from the middle of the area, began a volume at 09:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 00:00Z, 9.6 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 27 J/kg
- Mixed-layer CIN
- -189 J/kg
- Mixed-layer LCL
- 3866 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
104 WWUS85 KPIH 110935 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 335 AM MDT SUN AUG 11 2013 ...RED FLAG WARNING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR SOUTHEAST IDAHO FIRE ZONE 475 FROM NOON TODAY TO 11 PM MDT THIS EVENING... ...RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE ZONES 410 413 422 427 AND 476 FROM NOON TODAY TO 10 PM MDT THIS EVENING... IDZ475-112100- /O.UPG.KPIH.FW.A.0006.130811T1800Z-130812T0400Z/ /O.NEW.KPIH.FW.W.0016.130811T1800Z-130812T0500Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- 335 AM MDT SUN AUG 11 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 11 PM MDT THIS EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONE 475... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 11 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN IDAHO...FIRE ZONE 475 EAST SALMON RIVER MOUNTAINS. * THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING. WIND GUSTS UP TO 45 MPH MAY ACCOMPANY THUNDERSTORMS AS THEY MOVE THROUGH THE REGION. * IMPACTS...THUNDERSTORMS MAY PRODUCE ADDITIONAL FIRE STARTS AS WELL AS EXACERBATE ONGOING FIRE SUPPRESSION EFFORTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ422-476-112100- /O.UPG.KPIH.FW.A.0006.130811T1800Z-130812T0400Z/ /O.NEW.KPIH.FW.W.0016.130811T1800Z-130812T0400Z/ SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 335 AM MDT SUN AUG 11 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 422 AND 476... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN IDAHO...FIRE ZONE 422 SAWTOOTH RANGE/NORTHERN SAWTOOTH NF AND SALMON NF...AND FIRE ZONE 476 LEMHI AND LOST RIVER RANGE/CHALLIS NF. * WINDS/RH...WIND GUSTS UP TO 30 MPH AND LOW HUMIDITY WILL DEVELOP THIS AFTERNOON. * HAINES: MODERATE TO HIGH HAINES INDICES OF 5 AND 6 WILL ENCOURAGE EARLY PLUME DOMINATED FIRES THAT CAN TRANSITION QUICKLY TO WIND DRIVEN EVENTS. * IMPACTS...GUSTY WINDS AND LOW HUMIDITY MAY EXACERBATE NEW AND ONGOING FIRE MANAGEMENT ACTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF CENTRAL IDAHO. && $$ IDZ410-413-427-112100- /O.UPG.KPIH.FW.A.0006.130811T1800Z-130812T0400Z/ /O.NEW.KPIH.FW.W.0016.130811T1800Z-130812T0400Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM-CARIBOU RANGE/CARIBOU NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 335 AM MDT SUN AUG 11 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 410 413 AND 427... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN IDAHO...FIRE ZONE 410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF...AND FIRE ZONE 427 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF. * WINDS/RH: WIND GUSTS UP TO 30 MPH AND LOW HUMIDITY WILL DEVELOP THIS AFTERNOON. * HAINES: MODERATE TO HIGH HAINES INDICES OF 5 AND 6 WILL ENCOURAGE EARLY PLUME DOMINATED FIRES THAT CAN TRANSITION QUICKLY TO WIND DRIVEN EVENTS. * IMPACTS...GUSTY WINDS AND LOW HUMIDITY MAY EXACERBATE NEW AND ONGOING FIRE MANAGEMENT ACTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ HTTP://WEATHER.GOV/POCATELLO
2 follow-up statements
799 WWUS85 KPIH 111950 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 150 PM MDT SUN AUG 11 2013 ...RED FLAG WARNING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR SOUTHEAST IDAHO FIRE ZONE 475 UNTIL 11 PM MDT THIS EVENING... ...RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE ZONES 410 413 422 427 AND 476 FROM UNTIL 11 PM MDT THIS EVENING... IDZ475-120400- /O.CON.KPIH.FW.W.0016.000000T0000Z-130812T0500Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- 150 PM MDT SUN AUG 11 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM MDT THIS EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONE 475... * AFFECTED AREA...IN IDAHO...FIRE ZONE 475 EAST SALMON RIVER MOUNTAINS. * THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING. WIND GUSTS UP TO 45 MPH MAY ACCOMPANY THUNDERSTORMS AS THEY MOVE THROUGH THE REGION. * IMPACTS...THUNDERSTORMS MAY PRODUCE ADDITIONAL FIRE STARTS AS WELL AS EXACERBATE ONGOING FIRE SUPPRESSION EFFORTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ422-476-120400- /O.CON.KPIH.FW.W.0016.000000T0000Z-130812T0400Z/ SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 150 PM MDT SUN AUG 11 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 422 AND 476... * AFFECTED AREA...IN IDAHO...FIRE ZONE 422 SAWTOOTH RANGE/NORTHERN SAWTOOTH NF AND SALMON NF...AND FIRE ZONE 476 LEMHI AND LOST RIVER RANGE/CHALLIS NF. * WINDS/RH...WIND GUSTS UP TO 30 MPH AND LOW HUMIDITY WILL DEVELOP THIS AFTERNOON. * HAINES: MODERATE TO HIGH HAINES INDICES OF 5 AND 6 WILL ENCOURAGE EARLY PLUME DOMINATED FIRES THAT CAN TRANSITION QUICKLY TO WIND DRIVEN EVENTS. * IMPACTS...GUSTY WINDS AND LOW HUMIDITY MAY EXACERBATE NEW AND ONGOING FIRE MANAGEMENT ACTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF CENTRAL IDAHO. && $$ IDZ410-413-427-120400- /O.CON.KPIH.FW.W.0016.000000T0000Z-130812T0400Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM-CARIBOU RANGE/CARIBOU NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 150 PM MDT SUN AUG 11 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 410 413 AND 427... * AFFECTED AREA...IN IDAHO...FIRE ZONE 410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF...AND FIRE ZONE 427 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF. * WINDS/RH: WIND GUSTS UP TO 30 MPH AND LOW HUMIDITY WILL DEVELOP THIS AFTERNOON. * HAINES: MODERATE TO HIGH HAINES INDICES OF 5 AND 6 WILL ENCOURAGE EARLY PLUME DOMINATED FIRES THAT CAN TRANSITION QUICKLY TO WIND DRIVEN EVENTS. * IMPACTS...GUSTY WINDS AND LOW HUMIDITY MAY EXACERBATE NEW AND ONGOING FIRE MANAGEMENT ACTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ HTTP://WEATHER.GOV/POCATELLO
497 WWUS85 KPIH 120303 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 903 PM MDT SUN AUG 11 2013 ...RED FLAG WARNING IS CANCELLED FOR SOUTHEAST IDAHO FIRE ZONES 410 413 427 AND 475... IDZ410-413-422-427-476-120415- /O.CAN.KPIH.FW.W.0016.000000T0000Z-130812T0400Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM-CARIBOU RANGE/CARIBOU NF- SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 903 PM MDT SUN AUG 11 2013 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 410 413 AND 427... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE RED FLAG WARNING. $$ IDZ475-120415- /O.CAN.KPIH.FW.W.0016.000000T0000Z-130812T0500Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- 903 PM MDT SUN AUG 11 2013 ...RED FLAG WARNING IS CANCELLED FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONE 475... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE RED FLAG WARNING. $$ HTTP://WEATHER.GOV/POCATELLO
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Aug 11, 3:31 AM MDT, 4 minutes earlier.
Area forecast discussion, Aug 11, 3:31 AM MDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 331 AM MDT SUN AUG 11 2013 .DISCUSSION...CURRENT WATER VAPOR IMAGERY SHOWS AN UPPER LEVEL LOW OFF THE OREGON COAST SLOWLY LIFTING NORTH. THIS IMAGERY ALSO SHOWS AN DRY SSW DRY SLOT MOVING OVER EXTREME SE IDAHO. MODELS CONTINUE TO SHOW ISOLATED TO SCATTERED THUNDERSTORMS OVER THE CENTRAL MOUNTAINS. EXPECT SMALL HAIL AND OUTFLOW WINDS OF AROUND 40 MPH IN AROUND THUNDERSTORMS. LOOK FOR DRY CONDITIONS AND BREEZY WINDS FOR THE REST OF OUR AREA TODAY. EXPECT TEMPERATURES ABOVE NORMAL FOR TODAY. MONDAY THE PACIFIC LOW DRIFTS NORTH OVER VANCOUVER ISLAND. LOOK FOR A REPEAT OF AFTERNOON THUNDERSTORMS OVER THE CENTRAL MOUNTAINS IN SOUTH SOUTHWEST FLOW. WINDS WILL REMAIN BREEZY BUT LIGHTER THAN SUNDAY. TUESDAY THE PACIFIC LOW MOVES NORTH. HOWEVER MODELS CONTINUE TO SHOW INSTABILITY IN SOUTHWEST FLOW BRINGING THUNDERSTORMS OVER THE CENTRAL MOUNTAINS. WINDS ARE STILL SLIGHTLY ELEVATED BUT WILL BE LIGHTER THAN MONDAY. WEDNESDAY AND THURSDAY HIGH PRESSURE RIDGING STRENGTHENS OVER THE AREA BRINGING DRIER CONDITIONS AND RELATIVELY LIGHT WINDS. EXPECT TEMPERATURES WELL ABOVE NORMAL PARTICULARLY ON THURSDAY. BY FRIDAY LOOK FOR ELEVATED WINDS AND AFTERNOON THUNDERSTORMS CHANCES TO RETURN AS A SYSTEM APPROACHES FROM THE PACIFIC NORTHWEST AND MONSOONAL MOISTURE CREEPS UP FROM THE SOUTH. SATURDAY EXPECT BREEZY TO MODERATE WINDS AND MOUNTAIN THUNDERSTORMS AS A SYSTEM MOVES THROUGH THE AREA. WYATT && .AVIATION...A LOW PRESSURE SYSTEM WAS NOTED LIFTING NORTH ALONG THE OREGON COAST THIS MORNING WITH A DRY SSW FETCH OVER SE IDAHO. NUMERICAL MODELS CONTINUE TO HIGHLIGHT THE POTENTIAL FOR AFTERNOON THUNDERSTORM ACTIVITY NORTH OF A SUN VALLEY TO MACKAY LINE. FAIRLY DRY AND BREEZY CONDITIONS ARE ANTICIPATED SOUTH OF THIS LINE TODAY. HUSTON && .FIRE WEATHER...A LOW PRESSURE SYSTEM WAS NOTED LIFTING NORTH ALONG THE OREGON COAST EARLY THIS MORNING WITH A FAIRLY DRY SOUTH-SOUTHWEST FETCH LIFTING INTO SE IDAHO. NUMERICAL MODELS CONTINUE TO SUGGEST THE POTENTIAL FOR THUNDERSTORM ACTIVITY NORTH OF A SUN VALLEY TO MACKAY LINE TODAY WHILE DRY AND BREEZY CONDITIONS ARE ANTICIPATED SOUTH OF THIS LINE TO THE UTAH BORDER. THUS...RED FLAG WARNINGS HAVE BEEN POSTED FOR THUNDERSTORM POTENTIAL ACROSS FIRE ZONE 475 THIS AFTERNOON/EVE AND GUSTY WINDS/LOW HUMIDITY FOR FIRE ZONES 422 476 410 427 AND 413. THE UPPER LOW IS EXPECTED TO DRIFT FURTHER NORTH TO A POSITION OFF VANCOUVER ISLAND MONDAY. TRAILING DISTURBANCES IN THE SOUTH-SOUTHWEST FLOW ARE EXPECTED TO HELP TRIGGER AFTERNOON CONVECTION ACROSS THE SALMON MOUNTAIN REGION ONCE AGAIN MONDAY AFTERNOON. THERE IS A BIG QUESTION AT THIS TIME AS TO THE AMOUNT OF COVERAGE EXPECTED. BOTH THE GFS AND NAM MODELS PLACE THE STRONGEST ACTIVITY ALONG A LINE FROM CNTRL OREGON TO HAMILTON MONTANA CONSISTENT WITH THE LOW MOVING FURTHER NORTH. THE NAM MODEL HOWEVER...IS FLASHING FAIRLY WIDESPREAD COVERAGE WHICH INCLUDES THE CENTRAL IDAHO FWX ZONES 475 AND A GOOD PORTION OF 422 AND 476 MONDAY AFTERNOON/EVE. LIKE THE IDEA OF THE FOCUS SHIFTING FURTHER NORTH BUT WILL CONTINUE TO EVALUATE POTENTIAL FOR ONGOING CONVECTIVE WARNINGS ACROSS THE CENTRAL MOUNTAINS. BY TUESDAY...A PACIFIC LOW BEGINS TO MOVE TOWARD THE NW COAST WHILE THE FAIRLY UNSTABLE SW FLOW PATTERN CONTINUES ACROSS THE CNTRL MOUNTAINS INTO WRN MONTANA. AS THE LOW APPROACHES THE COAST WEDNESDAY...THE RIDGE EXPANDS FURTHER NORTH ACROSS THE IDAHO PANHANDLE AND WRN MONTANA POSSIBLY PROVIDING A BREAK FROM THUNDERSTORM ACTIVITY THROUGH AT LEAST THURSDAY. BY FRIDAY...THE TROUGH SWINGS INTO THE COAST WITH INCREASING SW FLOW ALOFT ACROSS IDAHO AND A BREAK DOWN OF THE 500MB RIDGE WHICH MEANS INCREASING WIND AND INSTABILITY AND LIKELY AN INCREASE IN FIRE ACTIVITY. FOR THE SECOND NIGHT IN A ROW...THE GFS IS FLASHING A DRY FRONTAL PASSAGE SOMETIME SATURDAY AFTERNOON/EVENING. HUSTON && .PIH WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 10 PM MDT THIS EVENING IDZ410-413-427. RED FLAG WARNING FROM NOON TODAY TO 10 PM MDT THIS EVENING IDZ422-476. RED FLAG WARNING FROM NOON TODAY TO 11 PM MDT THIS EVENING IDZ475. &&
Hazardous weather outlook, Aug 10, 9:22 AM MDT, 18 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...RESENT NATIONAL WEATHER SERVICE POCATELLO ID 922 AM MDT SAT AUG 10 2013 IDZ017>025-031-032-111530- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 922 AM MDT SAT AUG 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. DAY ONE...TODAY AND TONIGHT THE THREAT OF SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING HAS PROMPTED A RED FLAG WARNING FOR FIRE ZONE 475. ADDITIONALLY GUSTY SURFACE WINDS AND LOW HUMIDITY HAS RESULTED IN A RED FLAG WARNING FOR FIRE ZONES 410..413...422...427 AND 476. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY GUSTY SURFACE WINDS AND LOW HUMIDITY WILL RESULT IN HIGHER FIRE RISK SUNDAY. A FIRE WEATHER WATCH IS IN EFFECT FOR SOUTHEAST IDAHO FIRE ZONES 413 422 427 AND 476 SUNDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 5:59 AM MDT | Special Weather Statement | PIH | Blaine, Butte | 46 min |
| Aug 11, 1:59 PM MDT | Special Weather Statement | PIH | Custer | 46 min |
Nearby
Red Flag Warnings in Idaho, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.